# SDR ABXA20130730505

- Difficulty date: July 30, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 53,774 hours, 39,228 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD FWD CORNER OF PRESSURE WEB CRACKED JUST AFT OF SIDE FRAME ATTACH FLANGE.  FABRICATED NEW WEB IAW DWG 145T8752 INSTALLED IAW EA 53500013-003, PG. 10, STEP 25.
